Thursday, January 15, 2009

RETRO 11.22.2005

(Originally written on 11.22.2005)

The doctors have been weening me off my [prednisone] medication slowly so now I am only on one kind of medicine. I have to tell you that the side effects are pretty unpleasant. The doctor thinks I am allergic to the medication (Colozal) and yet again I have to switch. I’m scared that the new one will be very expensive and will bring upon some more nasty side effects. I read up on a new one on the market. After weeks of using it, patients revealed that the medicine is toxic and emits radioactivity in the bloodstream after three weeks. Scary!!! How is that supposed to help me?! There is another alternative which is monthly injections. I still have to look up information on that method. Again, it will be VERY expensive. Bleah… it would be more cost effective if I were dead. Ugh… alternatives? Stick to the diet. Prayer? Win the lottery. Hope is not lost, just trampled on a bit.


Related Posts with Thumbnails